MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CANCELLOUS SELF-TAPPING 6.5MM BONE SCREW 2.5CM LEN; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. CANCELLOUS SELF-TAPPING 6.5MM BONE SCREW 2.5CM LEN; KNEE COMPONENT
Model Number 18080302
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient underwent thr.X rays showed loose and dislodged cup.Underwent the revision surgery on (b)(6) 2020 where the mpo 28 mm femoral head was up-sized to a 36mm.Mpo bone screws were changed from 1.5 cm and 2.5 cm to a 2 cm screw.The mpo cup and liner were replaced with another manufacturer implant.

Brand Name
CANCELLOUS SELF-TAPPING 6.5MM BONE SCREW 2.5CM LEN
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9821756
Report Number3010536692-2020-00228
Device Sequence Number11534911
Product Code HWC
UDI-Device IdentifierM684180803021
UDI-PublicM684180803021
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K864626
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number18080302
Device Catalogue Number18080302
Device Lot Number1685015
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/19/2020
Initial Date Received by Manufacturer 02/19/2020
Supplement Date Received by Manufacturer02/19/2020
Initial Report FDA Received Date03/11/2020
Supplement Report FDA Received Date09/28/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR